Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Bumps on the penis. Genital warts? Could this be from the gardasil shots?

My boyfriend was just told by his doctor that these tiny little flat-like neutral colored bumps around the base of penis are probably HPV/genital warts. If I had the Gardasil shots when I was around 17-18 years old, and am now 22, how likely is that I could or already have contracted it from him? Also, is it possible that even though I had the Gardasil shots that I could have picked up a genital warts strand of HPV and as a carrier given it to him?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The bumps on your penis can be genital warts and they are a form of infection that can be taken care of by medication. However your description of the lesion is very limited and you need to consult a dermatologist who can examine the lesions, confirm the diagnosis and give you the right treatment. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor